# SDR 051003

- Difficulty date: May 10, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 38,762 hours, 34,266 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 16001260
- Part serial: NSN
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT HE HAD TO MANUALY EXTEND THE LANDING GEAR.
